# SDR SWIA202156643

- Difficulty date: January 14, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY FS364.00 FRAME CORRODED BETWEEN AT BL 0   (C-CHECK) RO 3/4/2021    REPLACED FRAME AT FS364.00, STRINGER 24L - 24R REF CRJ-900 SRM 53-21-23-201-008-A01, 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 & DRAWING SH670-32050 REV J.  SEE CONTINUATION CARD FOR DETAILS. CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
